MathSciNet Relay Station
MathSciNet bibliographic data
MR2176963 (2006g:35144) 35K57 (35B05 35B45 35J60 76R50 80A25)
Hamel, François; Ryzhik, Lenya Non-adiabatic KPP fronts with an arbitrary Lewis number. Nonlinearity 18 (2005), no. 6, 2881–2902.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement